Alert archive / Michigan / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 7, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jun 5, 2005, 2:59 PM EDT for Tuscola County, Michigan. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2005, 2:59 PM EDT (18:59 UTC)
- Expired
- Jun 5, 2005, 3:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
County Tuscola County, MI
The radar
The Detroit radar (KDTX), 104 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 1:15 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 321 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 1129 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDTX 051859 SVRDTX MIC157-051945- /O.NEW.KDTX.SV.W.0007.050605T1859Z-050605T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 259 PM EDT SUN JUN 5 2005 THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... TUSCOLA COUNTY IN SOUTHEAST MICHIGAN * UNTIL 345 PM EDT * AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR QUANICASSEE...OR ABOUT 11 MILES EAST OF BAY CITY...MOVING NORTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WISNER AND BAY PARK AROUND 305 PM EDT UNIONVILLE AROUND 315 PM EDT A TORNADO WATCH IS ALSO IN EFFECT. REMEMBER...TORNADOES CAN AND OCCASIONALLY DO DEVELOP RAPIDLY IN SEVERE THUNDERSTORMS. IF THREATENING WEATHER IS OBSERVED...MOVE TO SAFE SHELTER IMMEDIATELY. LAT...LON 4367 8369 4348 8369 4352 8339 4381 8358 $$ SF / MANN
2 follow-up statements
000 WWUS53 KDTX 051919 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 319 PM EDT SUN JUN 5 2005 MIC157-051945- /O.CON.KDTX.SV.W.0007.000000T0000Z-050605T1945Z/ TUSCOLA MI- 319 PM EDT SUN JUN 5 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 345 PM EDT FOR TUSCOLA COUNTY... AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR BAY PARK...OR ABOUT 15 MILES NORTHWEST OF CARO...MOVING NORTHEAST AT 35 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR SOUTHEAST MICHIGAN. LAT...LON 4367 8369 4348 8369 4352 8339 4381 8358 $$ MANN
000 WWUS53 KDTX 051944 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 344 PM EDT SUN JUN 5 2005 MIC157-051954- /O.EXP.KDTX.SV.W.0007.000000T0000Z-050605T1945Z/ TUSCOLA MI- 344 PM EDT SUN JUN 5 2005 ...THE SEVERE THUNDERSTORM WARNING FOR TUSCOLA COUNTY HAS EXPIRED... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR SOUTHEAST MICHIGAN. LAT...LON 4367 8369 4348 8369 4352 8339 4381 8358 $$ MANN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 1:15 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 5, 1:15 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 115 PM EDT SUN JUN 5 2005 .UPDATE... TORNADO WATCH 404 IN EFFECT THROUGH 00Z FOR ENTIRE AREA. UPDATE ZONES WITH WATCH INFORMATION OUT SHORTLY. && .AVIATION... VERY UNSTABLE AIRMASS SETTING UP OVER SOUTHEAST MICHIGAN THIS AFTERNOON...AS TEMPERATURES CONTINUE TO RISE INTO THE UPPER 80S TO LOWER 90S. LOW LEVEL CAP CONTINUES TO WEAKEN AND WILL BE ALL BUT GONE BY 18Z. SOUTHWEST FLOW OFF OF LAKE MICHIGAN SHOULD INITIATE CONVECTIVE DEVELOPMENT OVER SW LOWER MICHIGAN. VISIBLE SATELLITE IMAGERY INDICATES DEVELOPING CU FIELD. LOOKING FOR THUNDERSTORMS BETWEEN 21-00Z OVER SOUTHEAST MICHIGAN. ASSUMING THE STORMS WORK OVER THE ATMOSPHERE...NOT ANTICIPATING ANY ADDITIONAL STORMS TONIGHT WITH THE ACTUAL COLD FRONT...BUT THIS WILL HAVE TO BE WATCHED. DRY SLOT PUNCHING INTO THE REGION TOMORROW MORNING SHOULD ASSURE CLEAR/PARTLY CLOUDY SKIES...WITH SW WINDS PICKING UP DURING THE MORNING...AS WE BEGIN TO TAP INTO 30 KNOT WINDS BETWEEN 925-850 MB. && .UPDATE... (ISSUED AT 1035 AM) TEMPERATURES OFF TO THE RACES THIS MORNING WITH MORNING SUNSHINE. 12Z DTX SOUNDING SUPPORTING MAXES OF 92 TO 95 DEGREES. WILL UNDERCUT THESE TEMPS BY A DEGREE OR TWO WITH ANTICIPATED CONVECTIVE ACTIVITY DEVELOPING LATE THIS AFTERNOON. FLINTS RECORD HIGH TEMPERATURE FOR TODAY (JUNE 5TH)...90 DEGREES SET IN 1988...SHOULD BE TIED OR BROKEN. SEVERE WEATHER POTENTIAL STILL LOOKS GOOD...AS MAXES IN LOWER 90S...COUPLED WITH SURFACE DEWPOINTS OF 68 TO 70 DEGREES LEADS TO SURFACE BASED CAPES OF 3000 J/KG. VISIBLE SATELLITE IMAGERY SHOWING A NORTH TO SOUTH ORIENTED OUTFLOW BOUNDARY QUICKLY SLIDING THROUGH SOUTHEAST MICHIGAN AS WE SPEAK. THIS WILL TEMPORALLY KEEP OUR INSTABILITY IN CHECK...AS LOW LEVEL MOISTURE TRANSPORT INTO SOUTHERN LOWER MICHIGAN IS DISRUPTED. 12Z DTX SOUNDING INDICATED AN INVERSION AT 825 MB WHICH WILL TAKE SOME TIME TO MIX OUT. THINKING IT WILL BE ALL BUT GONE BY 2 PM...AS SURFACE TEMPS SHOULD BE RIGHT AROUND 90 DEGREES. WITH BASICALLY NO CAP/CIN AROUND BY MID/LATE AFTERNOON...IT WILL NOT TAKE MUCH TO TRIGGER ACTIVITY. THE TRIGGER LOOKS TO BE WEAK SHORTWAVE PUSHING NORTHEAST FROM SW ILLINOIS. MAIN QUESTION MARK CONTINUES TO BE WHAT KIND OF 0-6 KM SHEAR WILL BE OVER SOUTHEAST MICHIGAN...AS 12Z NAM CONTINUES TO KEEPS THE BEST SHEAR/WIND SPEEDS WEST OF THE AREA THIS AFTERNOON. SPC HOURLY MESOSCALE ANALYSIS CURRENTLY PAINTS 0-6 KM OF 30 TO 40 KNOTS OVER THE CWA...WHICH IS MORE THAN ADEQUATE FOR SUPERCELL DEVELOPMENT. BUT AGAIN...NAM IS FORECASTING THE SHEAR TO DECREASE THROUGH THE DAY. STILL A CHANCE FOR TORNADOES WITH ANY LINGERING BOUNDARY...ESPECIALLY WITH SIGNIFICANT TORNADO PARAMETER INCREASING TO AROUND 1. ALL PRODUCTS ARE OUT...WILL JUST BE WAITING FOR DEVELOPMENT THIS AFTERNOON. PLANNING ON HAVING AN 18Z DTX SOUNDING....WHICH SHOULD PROVE TO BE VERY USEFUL. && .PREV DISCUSSION... (ISSUED 358 AM EDT SUN JUN 5 2005) SHORT TERM... TODAY AND TONIGHT MAIN FORECAST CONCERN WILL BE THE THUNDERSTORM POTENTIAL FOR THIS AFTERNOON INTO TONIGHT. THERE MAY ISOLATED SHOWERS/STORMS FAR NORTH THIS MORNING ASSOCIATED WITH AND AHEAD OF CONVECTIVE COMPLEX OUT TO THE WEST...BUT MAIN THRUST EXPECTED TO BE LATER TODAY AND THIS EVENING. MODELS IN DECENT CONSENSUS DEPICTING SURFACE BASED CAPES UP TO 3K JOULES OR SO THIS AFTERNOON AND POSSIBLY INTO TONIGHT WITH LIFTED INDICES BECOMING STRONGLY NEGATIVE THIS AFTERNOON. STEEP 850 TO 700 MB LAPSE RATES ALSO WILL BE IN PLACE AS PER BOTH GFS AND NAM. WITH FAVORABLY STRONG WIND FIELDS...WILL MENTION POSSIBLY SEVERE IN FORECASTS. 500 MB BROAD SHORTWAVE RIDGE WILL RETREAT EAST TODAY...ALLOWING STRONG SHORTWAVE TROUGH BEHIND IT TO MOVE OVER THE GREAT LAKES TONIGHT. AT THE SURFACE...STRENGTHENING SOUTHERLY WINDS WILL GRADUALLY VEER TO MORE SOUTHWEST TONIGHT AS COLD FRONT MOVES IN. ENHANCED LOW LEVEL THETA E RIDGE EXPECTED TO BE OVERHEAD THIS AFTERNOON AND EVENING. LOW TO MID LEVEL OMEGA LIFT IMPROVING TO QUITE GOOD THIS AFTERNOON INTO TONIGHT TO AUGMENT THERMODYNAMIC SUPPORT FOR SHOWERS/STORMS. SLIGHT 850 TO 500 MB QVECTOR CONVERGENCE ALSO OFFERED...AS WELL AS INCREASING SURFACE CONVERGENCE AND OCCASIONAL FAIRLY ROBUST ISENTROPIC ASCENT AS SEEN ON 305K SURFACE. TEMPERATURES MOST AREAS FLIRTING WITH THE 90 DEGREE MARK TODAY SUPPORTED BY SURFACE TRAJECTORIES AND T1 TEMPERATURES FROM BOTH NGM AND NAM WARMER THAN YESTERDAY...AS GOOD THERMAL RIDGE OVERHEAD THIS AFTERNOON...AROUND 18 DEGREES C AT 850 MB. LONG TERM... UPPER TROUGH/SURFACE LOW CONTINUE THROUGH NORTHERN ONTARIO INTO QUEBEC ON MONDAY...WHILE WESTERN LOW SHIFTS FURTHER INLAND ACROSS THE PACIFIC NORTHWEST. TREND HAS BEEN TO CLEAR THE FRONT THROUGH SOUTHEAST MICHIGAN FASTER. WHILE CYCLONIC UPPER FLOW AND POTENTIALLY A WEAK SHORTWAVE WILL BE IN THE VICINITY OF SOUTHEAST MICHIGAN ON MONDAY...WEAK SURFACE RIDGING AND GENERAL SUBSIDENCE SEEN WITH 850-500MB QVECTOR DIVERGENCE SHOULD LIMIT PRECIP POTENTIAL. FORECAST SOUNDINGS SHOW LIMITED MOISTURE /NAM DRIER THAN THE GFS/...BUT WITH A WEAK CAP PRESENT IN BOTH THAT SHOULD FURTHER INHIBIT CONVECTIVE POTENTIAL EVEN WITH SOME SKINNY CAPE STILL PRESENT. CONSIDERED HOLDING ONTO A SLIGHT CHANCE POP...BUT GIVEN THE LACK OF LIFT/LOW-LEVEL CONVERGENCE AND CAPPED PROFIMI WATERS OF LAKE ERIE... OPTED TO DROP POPS ALL TOGETHER. GIVEN THE DEGREE OF DRYING...COULD EVEN SEE A PERIOD OF MOSTLY SUNNY SKIES. A FAIR DETAIL OF UNCERTAINTY REMAINS FOR THE REST OF THE FORECAST PERIOD. BAROCLINIC ZONE SETS UP ACROSS THE CENTRAL GREAT LAKES... WITH THE NAM FARTHER NORTH THAN THE GFS. CONSEQUENTLY THE NAM IS MUCH WARMER THAN THE GFS HEADING INTO TUESDAY. 00Z RUNS DO SHOW MORE OF A CONSENSUS ON THE WARMER SIDE THROUGH THE FORECAST PERIOD...AND WILL ADJUST TEMPS UP A BIT THROUGH THE WEEK. MAIN CONCERN IS WITH CONVECTION THOUGH. OVERALL PATTERN FEATURES A REBUILDING RIDGE BETWEEN THE DEPARTING SYSTEM OVER NORTHEAST CANADA AND DEVELOPING SYSTEM OVER THE WESTERN CONUS. RIDGE INITIALLY AMPLIFIES OVER THE NORTHERN PLAINS/UPPER MISSISSIPPI VALLEY...THEN BUILDS EAST ACROSS THE GREAT LAKES AS ENERGY BEGINS EJECTING OUT OF THE NEXT WESTERN LOW. PATTERN LOOKS RIPE FOR A SERIES OF CONVECTIVE COMPLEXES TO DEVELOP OVER THE NORTHERN PLAINS/WESTERN GREAT LAKES...WITH SOUTHEAST MICHIGAN POTENTIALLY IN THE VICINITY OF THE DOWNSTREAM TRACKS. GIVEN THE UNCERTAINTY REVOLVING AROUND THE SYNOPTIC SETUP...LET ALONE MESOSCALE DEVELOPMENT/ORGANIZATION...HARD TO PIN DOWN DETAILS AT THIS POINT. UPPER RIDGE AXIS REMAINS UPSTREAM OF SOUTHEAST MICHIGAN THROUGH WEDNESDAY...THEN SHIFTS DOWN ACROSS THE LOWER GREAT LAKES WEDNESDAY NIGHT. WHILE VARIOUS MODELS/RUNS INDICATE CONVECTION DEVELOPING/PERSISTING INTO SOUTHEAST MICHIGAN AT TIMES EARLY IN THE WEEK...WILL HOLD ONTO THE DRY FORECAST FOR NOW. WEDNESDAY NIGHT IS A GOOD A PERIOD AS ANY TO INTRODUCE POPS...AS THE UPPER RIDGE SHIFTS DOWNSTREAM OF THE CWA. CHANCES FOR PRECIP INCREASE AS WE HEAD THROUGH THE WEEK...WITH ADDITIONAL ENERGY IN THE INCREASING SOUTHWESTERLY FLOW AIDING CONVECTIVE POTENTIAL. 00Z WRF-XX BRINGS THE NEXT COLD FRONT THROUGH ON FRIDAY...WHILE THE GFS HOLDS OFF UNTIL SATURDAY. DGEX/ECMWF DO NOT ACTUALLY BRING A WELL-DEFINED FRONT THROUGH THE STATE...KEEPING US IN A WARM/UNSTABLE AIRMASS THROUGH THE WEEKEND. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...TORNADO WATCH 404 IN EFFECT THROUGH 00Z. LAKE HURON...TORNADO WATCH 404 IN EFFECT THROUGH 00Z. LAKE ST CLAIR...TORNADO WATCH 404 IN EFFECT THROUGH 00Z. MI WATERS OF LAKE ERIE...TORNADO WATCH 404 IN EFFECT THROUGH 00Z && UPDATE...SF AVIATION...SF SHORT TERM...DWD LONG TERM....BRAVENDER
Hazardous weather outlook, Jun 5, 10:00 AM EDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1000 AM EDT SUN JUN 5 2005 MIZ047>049-053>055-060>063-068>070-075-076-082-083-061000- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- 1000 AM EDT SUN JUN 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE EXISTS A SUBSTANTIAL RISK OF SEVERE THUNDERSTORMS FROM MID AFTERNOON INTO THIS EVENING. THE PRIMARY WEATHER HAZARD FROM THESE THUNDERSTORMS WILL BE WIND GUSTS TO 70 MPH. HOWEVER...ISOLATED OCCURRENCES OF LARGE HAIL...AT LEAST 1 INCH IN DIAMETER...AND EVEN TORNADOES CAN NOT BE RULED OUT. STORM MOVEMENT WILL BE TOWARD THE NORTHEAST AROUND 30 MPH. A VERY WARM AND UNSTABLE AIRMASS AHEAD OF AN APPROACHING COLD FRONT WILL PRODUCE NUMEROUS THUNDERSTORMS LATE THIS AFTERNOON INTO TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH SATURDAY AS ANOTHER COLD FRONT REACHES THE WESTERN GREAT LAKES REGION AND THEN SLOWLY ADVANCES EAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-061000- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 1000 AM EDT SUN JUN 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE HURON...LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT THERE EXISTS A SUBSTANTIAL RISK OF SEVERE THUNDERSTORMS FROM MID AFTERNOON INTO THIS EVENING. THE PRIMARY WEATHER HAZARD FROM THESE THUNDERSTORMS WILL BE WIND GUSTS TO 50 KNOTS. HOWEVER...ISOLATED OCCURRENCES OF LARGE HAIL...AT LEAST 1 INCH IN DIAMETER...AND EVEN WATERSPOUTS CAN NOT BE RULED OUT. STORM MOVEMENT WILL BE TOWARD THE NORTHEAST AROUND 30 MPH. A VERY WARM AND UNSTABLE AIRMASS AHEAD OF AN APPROACHING COLD FRONT WILL PRODUCE NUMEROUS THUNDERSTORMS LATE THIS AFTERNOON INTO TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH SATURDAY AS ANOTHER COLD FRONT REACHES THE WESTERN GREAT LAKES REGION AND THEN SLOWLY ADVANCES EAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. SF
In the hours before
Special weather statement, Jun 5, 1:26 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 126 PM EDT SUN JUN 5 2005 LCZ422>423-460-LHZ421>422-MIZ047>049-053>055- 060>063-068>070-075-082>083-060000- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-OUTER SAGINAW BAY- INNER SAGINAW BAY-BAY-GENESEE-HURON-LAPEER-LENAWEE-LIVINGSTON- MACOMB-MIDLAND-MONROE-OAKLAND-SAGINAW-ST. CLAIR-SANILAC- SHIAWASSEE-TUSCOLA-WASHTENAW- 126 PM EDT SUN JUN 5 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 404 IN EFFECT UNTIL 8 PM EDT FOR THE FOLLOWING AREA... IN MICHIGAN THIS WATCH INCLUDES 17 COUNTIES IN SOUTHEAST MICHIGAN BAY... GENESEE... HURON... LAPEER... LENAWEE... LIVINGSTON... MACOMB... MIDLAND... MONROE... OAKLAND... SAGINAW... SANILAC... SHIAWASSEE... ST. CLAIR... TUSCOLA... WASHTENAW... WAYNE... THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS DETROIT RIVER... LAKE ST. CLAIR... ST. CLAIR RIVER... HARBOR BEACH TO PORT SANILAC MI... INNER SAGINAW BAY... LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI... LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI... LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI OUTER SAGINAW BAY... PORT AUSTIN TO HARBOR BEACH MI... PORT SANILAC TO PORT HURON MI... MICHIGAN WATERS OF LAKE ERIE... THIS INCLUDES THE CITIES OF...WARREN...SAGINAW...PONTIAC... ANN ARBOR...LAPEER...BAY CITY...DETROIT...PORT HURON...ADRIAN... FLINT...BAD AXE...OWOSSO...SANDUSKY...MIDLAND...MONROE... HOWELL AND CARO.
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 2:27 PM EDT | Special Marine Warning | DTX | 2 hr | |
| Jun 5, 2:34 PM EDT | Severe Thunderstorm Warning | DTX | Bay | 41 min |
| Jun 5, 2:57 PM EDT | Severe Thunderstorm Warning | DTX | Midland, Saginaw | 46 min |
| Jun 5, 3:17 PM EDT | Severe Thunderstorm Warning | DTX | Huron | 73 min |
| Jun 5, 3:45 PM EDT | Severe Thunderstorm Warning | DTX | Bay | 19 min |
| Jun 5, 3:49 PM EDT | Severe Thunderstorm Warning | DTX | Midland | 46 min |
| Jun 5, 3:53 PM EDT | Tornado Warning | DTX | Saginaw | 70 min |
| Jun 5, 4:11 PM EDT | Severe Thunderstorm Warning | DTX | Tuscola | 79 min |
| Jun 5, 4:23 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 62 min |
| Jun 5, 4:24 PM EDT | Tornado Warning | DTX | Bay | 40 min |
| Jun 5, 4:26 PM EDT | Special Marine Warning | DTX | 94 min | |
| Jun 5, 4:27 PM EDT | Tornado Warning | DTX | Huron | 79 min |
| Jun 5, 4:30 PM EDT | Special Marine Warning | DTX | 90 min | |
| Jun 5, 4:52 PM EDT | Tornado Warning | DTX | Tuscola | 41 min |
| Jun 5, 4:57 PM EDT | Severe Thunderstorm Warning | DTX | Sanilac | 78 min |
| Jun 5, 5:09 PM EDT | Severe Thunderstorm Warning | DTX | Saint Clair | 23 min |
| Jun 5, 5:35 PM EDT | Special Marine Warning | DTX | 85 min | |
| Jun 5, 5:52 PM EDT | Special Marine Warning | DTX | 83 min | |
| Jun 5, 6:20 PM EDT | Severe Thunderstorm Warning | DTX | Saginaw, Shiawassee | 71 min |
| Jun 5, 6:22 PM EDT | Severe Thunderstorm Warning | DTX | Bay | 53 min |
| Jun 5, 6:23 PM EDT | Special Marine Warning | DTX | 97 min | |
| Jun 5, 6:28 PM EDT | Severe Thunderstorm Warning | DTX | Tuscola | 62 min |
| Jun 5, 6:30 PM EDT | Tornado Warning | DTX | Saginaw | 60 min |
| Jun 5, 6:38 PM EDT | Severe Thunderstorm Warning | DTX | Sanilac | 40 min |
| Jun 5, 6:50 PM EDT | Tornado Warning | DTX | Bay | 32 min |
| Jun 5, 7:09 PM EDT | Special Marine Warning | DTX | 96 min | |
| Jun 5, 7:15 PM EDT | Severe Thunderstorm Warning | DTX | Huron | 75 min |
| Jun 5, 7:23 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 51 min |
| Jun 5, 7:28 PM EDT | Severe Thunderstorm Warning | DTX | Tuscola | 62 min |
| Jun 5, 7:39 PM EDT | Tornado Warning | DTX | Tuscola | 38 min |
| Jun 5, 7:46 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 74 min |
| Jun 5, 7:56 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer, Sanilac | 64 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.